# SDR 2016FA0000134

- Difficulty date: March 15, 2016
- Submitted: March 15, 2016
- Operation: General aviation
- Aircraft: N5110Q
- Make and model: Cessna 172
- Aircraft serial: 17261752
- Aircraft time: 2,176 hours
- Engine: Lyc O320*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Buckled
- Location: Zone 400
- Part time: 2,176 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LOWER FIREWALL BUCKLED ON RT SIDE NEAR NLG REINFORCEMENT PLATE.
